# SDR SWAA2014090931693

- Difficulty date: August 25, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 53,355 hours, 31,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHORD CRACKED AT BS 540 STRINGER 22R.  REPAIRED CHORD IAW EA.
